# SDR AALA201801189015

- Difficulty date: January 17, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 9,613 hours, 3,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. ROW 22R EMERGENCY LIGHT LENS COVER MISSING. REMOVED AND REPLACED EMERGENCY LIGHT ROW 22R PER MM 33-51-00. OPERATIONS CHECK NORMAL.
